# SDR MASA2025091100073

- Difficulty date: September 11, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N87303
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000398
- Aircraft time: 21,990 hours, 13,744 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMER CEILING LIGHT INOP ROW 8 - REMOVED AND REPLACED EMER BATTERY, OPS CHECK GOOD
